# SDR DXTA2025121606142

- Difficulty date: December 14, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N604QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0160
- Aircraft time: 7,122 hours, 4,699 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch Pin
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPEAT WRITE UP: MAIN CABIN DOOR LOCKING MECHANISM STUCK IN THE UNLOCKED POSITION AND WILL NOT MOVE TO THE LOCKED POSITION.   FOUND LOWER FWD LATCH PIN OVER CENTER CAUSING HANDLES TO BE STUCK IN UNLOCKED POSITION. WAS ABLE TO ONLY PUSH LOWER LATCH PIN OVER CENTER PHYSICALLY.INSPECTED AND FOUND PIN OUT OF RIG, ADJUST PUSHROD (9) AND AFTER ADJUSTMENT WAS NOT ABLE TO PHYSICALLY PUSH PIN OVER CENTER. PERFORMED SEVERAL OPS CHECKS WITH ALL OPS CHECKS BEING SATISFACTORY. WORK PER MM CH 52-10-04.
